# SDR DXTA2025103005479

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N484QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500837
- Aircraft time: 764 hours, 616 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Evaporator
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR FROM VCS SYSTEM THROUGHOUT CABIN, GOES AWAY IN FLIGHT.   CLEANED FWD AND AFT EVAPORATOR MODULES. OPS CHECK GOOD. IAW AMM CH1 52-03-160-801A
